Individual and time effects in nonlinear panel models with large N, T
Ivan Fernandez-Val () and
Martin Weidner
Journal of Econometrics, 2016, vol. 192, issue 1, 291-312
Abstract:
We derive fixed effects estimators of parameters and average partial effects in (possibly dynamic) nonlinear panel data models with individual and time effects. They cover logit, probit, ordered probit, Poisson and Tobit models that are important for many empirical applications in micro and macroeconomics. Our estimators use analytical and jackknife bias corrections to deal with the incidental parameter problem, and are asymptotically unbiased under asymptotic sequences where N/T converges to a constant. We develop inference methods and show that they perform well in numerical examples.
Keywords: Panel data; Nonlinear model; Dynamic model; Asymptotic bias correction; Fixed effects; Time effects (search for similar items in EconPapers)
JEL-codes: C13 C23 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (222)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407615002997
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Individual and Time Effects in Nonlinear Panel Models with Large N, T (2018) 
Working Paper: Individual and time effects in nonlinear panel models with large N, T (2015) 
Working Paper: Individual and time effects in nonlinear panel models with large N, T (2014) 
Working Paper: Individual and time effects in nonlinear panel models with large N, T (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:192:y:2016:i:1:p:291-312
DOI: 10.1016/j.jeconom.2015.12.014
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().